| Model Number |
1550400-18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Dyspnea (1816); Low Blood Pressure/ Hypotension (1914); Thrombosis (2100)
| Date of Event |
02/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effects of angina, dyspnea, hypotension and thrombosis are listed in the xience sierra, everolimus eluting coronary stent system instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the reported treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that on (b)(6) 2020, the patient presented with a thrombotic left anterior descending (lad) coronary artery resulting in an st elevated myocardial infarction (stemi).A xience sierra stent was successfully implanted, without a device issue.Oct was performed with good results reported.Approximately 8.5 hours later that same day, the patient experienced dyspnea and chest pain.Per imaging, the patient had an acute xience sierra thrombus, occluding distal flow.Additional medications were provided, aspiration and another stent was implanted as treatment.Per imaging, there was no device issue.The patient was placed on a balloon pump for (hypotension) and remained in stable condition.Reportedly, the patient remained in stable condition and the balloon pump is expected to be removed as the event resolved.No additional information was provided regarding this issue.